Mathematical Models for a Batch Scheduling Problem to Minimize Earliness and Tardiness


Ogun B., ALABAŞ USLU Ç.

JOURNAL OF INDUSTRIAL ENGINEERING AND MANAGEMENT-JIEM, vol.11, no.3, pp.390-405, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.3926/jiem.2541
  • Title of Journal : JOURNAL OF INDUSTRIAL ENGINEERING AND MANAGEMENT-JIEM
  • Page Numbers: pp.390-405

Abstract

Purpose: Today's manufacturing facilities are challenged by highly customized products and just in time manufacturing and delivery of these products. In this study, a batch scheduling problem has been addressed to enable on-time completion of customer orders in a lean manufacturing environment. The problem is optimizing the partitioning of product components into batches and scheduling of the resulting batches where each customer order is received as a set of products made of various components.